On the Cohomology of Soluble Lie Algebras.

Donald W. Barnes

Mathematische Zeitschrift (1967)

  • Volume: 101, page 343-349
  • ISSN: 0025-5874; 1432-1823

How to cite


Barnes, Donald W.. "On the Cohomology of Soluble Lie Algebras.." Mathematische Zeitschrift 101 (1967): 343-349. <http://eudml.org/doc/170849>.

author = {Barnes, Donald W.},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
pages = {343-349},
title = {On the Cohomology of Soluble Lie Algebras.},
url = {http://eudml.org/doc/170849},
volume = {101},
year = {1967},

AU - Barnes, Donald W.
TI - On the Cohomology of Soluble Lie Algebras.
JO - Mathematische Zeitschrift
PY - 1967
VL - 101
SP - 343
EP - 349
KW - generalized rings, nonassociative rings
UR - http://eudml.org/doc/170849
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.